# SDR 9811281151

- Difficulty date: August 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151US
- Make and model: Doug DC-10-40
- Aircraft serial: 46760
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, ZONE 'C' EMERGENCY ESCAPE PATH LIGHTS BATTERY PACK INOPERATIVE.  REPLACED BATTERY PACK.  OPERATIONAL CHECK OK.
